| Model Number |
SN60WF |
| Medical Device Problem Codes |
Product Quality Problem (1506); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during surgery, they noticed that one haptic was found twisted and bent over the optic part and the optic part was having some bubbles in the structure.Surgery was completed with another iol.The main incision was enlarged to 2.75, the iol cut in 2 with forceps, an new iol implanted.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.The reporting facility did not provide a lot number or any identification of the product.The root cause for the reported complaint could not be determined as no product was returned and not enough information was provided to complete the investigation.All product history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).